View R&D Publication Details

Department

Mathematics

Department

Mathematics

Authors

Nikita Agarwal , Carlos Conca , Indira Mishra

Title of Article

Approximate controllability of a semilinear elliptic problem with Robin condition in a periodically perforated domain

Title of journal

Electronic Journal of Differential Equations

Year

2017

Volume

186

DOI

Pages

1 -- 24

Keywords

Approximate controllability; semilinear elliptic equation; homogenization; periodic perforated domain; Robin boundary condition

Status

Active

Copyright © 2016 Indian Institute of Science Education and Research Bhopal. All rights reserved